Del Pezzo surfaces of degree four violating the Hasse principle are Zariski dense in the moduli scheme
Annales de l'Institut Fourier, Volume 67 (2017) no. 4, pp. 1783-1807.

We show that, over every number field, the degree four del Pezzo surfaces that violate the Hasse principle are Zariski dense in the moduli scheme.

Nous montrons que, sur chaque corps de nombres, les surfaces de del Pezzo de degré quatre qui violent le principe de Hasse sont denses pour la topologie de Zariski dans le schéma de modules.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3122
Classification: 11G35, 14G25, 14J26, 14J10
Keywords: Del Pezzo surface, Hasse principle, moduli scheme
Jahnel, Jörg 1; Schindler, Damaris 2

1 Département Mathematik Universität Siegen Walter-Flex-Straße 3 D-57068 Siegen (Germany)
2 Mathematisch Instituut Universiteit Utrecht Budapestlaan 6 NL-3584 CD Utrecht (The Netherlands)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2017__67_4_1783_0,
     author = {Jahnel, J\"org and Schindler, Damaris},
     title = {Del {Pezzo} surfaces of degree four violating the {Hasse} principle are {Zariski} dense in the moduli scheme},
     journal = {Annales de l'Institut Fourier},
     pages = {1783--1807},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {4},
     year = {2017},
     doi = {10.5802/aif.3122},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3122/}
}
TY  - JOUR
AU  - Jahnel, Jörg
AU  - Schindler, Damaris
TI  - Del Pezzo surfaces of degree four violating the Hasse principle are Zariski dense in the moduli scheme
JO  - Annales de l'Institut Fourier
PY  - 2017
SP  - 1783
EP  - 1807
VL  - 67
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3122/
DO  - 10.5802/aif.3122
LA  - en
ID  - AIF_2017__67_4_1783_0
ER  - 
%0 Journal Article
%A Jahnel, Jörg
%A Schindler, Damaris
%T Del Pezzo surfaces of degree four violating the Hasse principle are Zariski dense in the moduli scheme
%J Annales de l'Institut Fourier
%D 2017
%P 1783-1807
%V 67
%N 4
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.3122/
%R 10.5802/aif.3122
%G en
%F AIF_2017__67_4_1783_0
Jahnel, Jörg; Schindler, Damaris. Del Pezzo surfaces of degree four violating the Hasse principle are Zariski dense in the moduli scheme. Annales de l'Institut Fourier, Volume 67 (2017) no. 4, pp. 1783-1807. doi : 10.5802/aif.3122. https://aif.centre-mersenne.org/articles/10.5802/aif.3122/

[1] Abdesselam, Abdelmalek A computational solution to a question by Beauville on the invariants of the binary quintic, J. Algebra, Volume 303 (2006) no. 2, pp. 771-788 | DOI | Zbl

[2] Auslander, Maurice; Goldman, Oscar The Brauer group of a commutative ring, Trans. Am. Math. Soc., Volume 97 (1960), pp. 367-409 | DOI | Zbl

[3] Birch, Bryan J.; Swinnerton-Dyer, H. P. F. The Hasse problem for rational surfaces, J. Reine Angew. Math., Volume 274/275 (1975), pp. 164-174 | Zbl

[4] Borevich, Zenon Ivanovich; Shafarevich, Igor? Rostislavovich Number theory, Pure and Applied Mathematics, 20, Academic Press, 1966, x+435 pages (Translated from the Russian by Newcomb Greenleaf.) | Zbl

[5] Bright, M. J.; Bruin, Nils; Flynn, Eugene Victor; Logan, Adam The Brauer-Manin obstruction and Sh[2], LMS J. Comput. Math., Volume 10 (2007), pp. 354-377 | DOI | Zbl

[6] Coray, Daniel François; Tsfasman, Michael A. Arithmetic on singular Del Pezzo surfaces, Proc. Lond. Math. Soc., Volume 57 (1988) no. 1, pp. 25-87 | DOI | Zbl

[7] Demazure, Michel Surfaces de Del Pezzo, Lecture Notes in Mathematics, Springer, 1980, pp. 21-69 | Zbl

[8] Dolgachev, Igor V. Classical algebraic geometry. A modern view, Cambridge University Press, 2012, xii+639 pages | Zbl

[9] Elsenhans, Andreas-Stephan; Jahnel, Jörg Cubic surfaces violating the Hasse principle are Zariski dense in the moduli scheme, Adv. Math., Volume 280 (2015), pp. 360-378 | DOI | Zbl

[10] Grothendieck, Alexander Le groupe de Brauer. I. Algèbres d’Azumaya et interprétations diverses, Séminaire Bourbaki, Volume 9, Société Mathématique de France, 1995, pp. 199-219 (Exp. No. 290) | Zbl

[11] Grothendieck, Alexander Techniques de construction et théorèmes d’existence en géométrie algébrique. IV. Les schémas de Hilbert, Séminaire Bourbaki, Volume 6, Soc. Math. France, 1995, pp. 249-276 (Exp. No. 221) | Zbl

[12] Hassett, Brendan; Kresch, Andrew; Tschinkel, Yuri On the moduli of degree 4 del Pezzo surfaces. (2013) (https://arxiv.org/abs/1312.6734)

[13] Hermite, Charles Sur la théorie des fonctions homogènes à deux indéterminées, Cambridge and Dublin Mathematical Journal, Volume 9 (1854), pp. 172-217

[14] Manin, Yuri Ivanovich Cubic forms: algebra, geometry, arithmetic, North-Holland Mathematical Library, 4, North-Holland; American Elsevier, 1974, vii+292 pages (Translated from the Russian by M. Hazewinkel) | Zbl

[15] Milne, James Stuart Étale cohomology, Princeton Mathematical Series, 33, Princeton University Press, 1980, xiii+323 pages | Zbl

[16] Mumford, David; Fogarty, J.; Kirwan, Frances Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 34, Springer, 1993, xiv+292 pages | Zbl

[17] Neukirch, Jürgen Algebraic number theory, Grundlehren der Mathematischen Wissenschaften, 322, Springer, 1999, xviii+571 pages (Translated from the 1992 German original and with a note by Norbert Schappacher, With a foreword by G. Harder) | Zbl

[18] Nguyen Ngoc, Dong Quan The arithmetic of certain del Pezzo surfaces and K3 surfaces, J. Théor. Nombres Bordx., Volume 24 (2012) no. 2, pp. 447-460 | DOI | Zbl

[19] Pierce, Richard S. Associative algebras, Graduate Texts in Mathematics, 88, Springer, 1982, xii+436 pages (Studies in the History of Modern Science, 9) | Zbl

[20] Reid, Miles The complete intersection of two or more quadrics, Cambridge, UK (1972) (Ph. D. Thesis)

[21] Salmon, George Lessons introductory to the modern higher algebra, 3rd edition, Hodges, Foster, and Co., Dublin, 1876

[22] Tate, John Torrence Global class field theory, Algebraic Number Theory (Proc. Instructional Conf., Brighton, 1965), Academic Press, 1967, pp. 162-203 | Zbl

[23] Várilly-Alvarado, Anthony; Viray, Bianca Failure of the Hasse principle for Enriques surfaces, Adv. Math., Volume 226 (2011) no. 6, pp. 4884-4901 | DOI | Zbl

[24] Várilly-Alvarado, Anthony; Viray, Bianca Arithmetic of del Pezzo surfaces of degree 4 and vertical Brauer groups, Adv. Math., Volume 255 (2014), pp. 153-181 | DOI | Zbl

[25] Weil, André Abstract versus classical algebraic geometry, Proceedings of the International Congress of Mathematicians, 1954, Amsterdam, vol. III (1956), pp. 550-558 | Zbl

[26] Wittenberg, Oluivier Intersections de deux quadriques et pinceaux de courbes de genre 1, Lecture Notes in Mathematics, 1901, Springer, 2007, viii+218 pages | Zbl

Cited by Sources: